I was always regular and the my periods started to change like being late and more heavy... is that normal? Can i prevent this? Like stop taking it?
15 Oct 2012
Hi, sorry no one has answered you yet... I just did a bit of research as i've never heard of this before. I'm pasting some literature from an NHS site;
"Luckily propranolol and oxprenolol don't seem to have any effect on dopamine (in this part of the brain) and so should not have any effect on your periods. If your periods are irregular or late (or you start leaking milk), then you should see your doctor about this to find the cause."
So if you haven't done already, you should make an appointment with your doctor to discuss this.
- Propranolol Information for Consumers
- Propranolol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Propranolol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 18 Jan 2010
my mother started to take this antibiotic on Tuesday, Aug. 17. She said that she started to feel the heaviness approximately a couple of hours after ...
1 answer • 22 Aug 2010
... propanolol,i have'nt started taking it yet and i am worried the side effects any advice?
1 answer • 29 Oct 2011
Im taking Propanolol to stop tremors associated with anxiety. Can it cause headaches? What are the side effects if I just stop taking it?
3 answers • 8 Aug 2013
1 answer • 18 Dec 2014